# SDR SWIA2020090952318

- Difficulty date: July 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA53539-670-53-21-1660, MXCODEID49248-PR.  CRACK LOCATED AT FS389 STR19 LT ON CENTER ROW OF LAP OF OUTER SKIN AREA, REPAIRED IAW SRM.  THE REPAIR COMPLETED 10/18/2006 DOESN'T FOLLOW SRM REQUIREMENTS.  THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 2000 FLIGHT HOURS FROM INCORPORATION OF REO AT THAT TIME, PERMANENT REPAIR MUST BE ACCOMPLISHED, IAW REO, PART NUMBER: - , SERIAL NUMBER: 10221, POSITION.  C-CHECK RO 9/5/2020.  COMPLIED WITH PERMANENT REPAIR LOCATED AT FS389 STR19 LT ON CENTER ROW OF LAP OF OUTER SKIN AREA, REF MHIRJ REO.  PRESSURE CHECK GOOD.  COMPLIED WITH  TASKCARD.
